# SDR CALA2022030300560

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737-800
- Aircraft serial: 28952
- Aircraft time: 69,067 hours, 26,094 cycles
- System (JASC): 5200 · Doors
- Part: Relay
- Part number: NA
- Part serial: NAN
- Condition: None
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF POWER OVER HEAD PANEL LIGHTS LEFT FWD OVERWING LEFT AFT OVERWING R742.  NO HELP PROBLEM REMAINS.  SWAPPED ENGINE 1 RUNNING RELAY R737. NO HELP PROBLEM REMAINS. T/S REF FIM 52-20 TASK OVERWING EXIT DOOR FLIGHT LOCK SWITCH PSEU BITE FOUND MSG L FL SW FAULT 52-72007 PER OUTBOUND FLT CREW GND SPD REJECTED T/O 20 KNT. REF FIM TASK 52-20 TASK 81.  TEST FAILS INITIAL EVALUATION. PROBLEM , FAULT MSG LATCH ON PSEU 52-72007 . LEFT FWD AND AFT OVERING EXIT LIGHTS COME ON,  LEFT FWD AND AFT FLIGHT LOCK SOLENIODS DO NOT WORK AND DOORS WILL OPEN.  RIGHT OVERWING DOORS OPS CHECK NORMAL. REPLACED LEFT FLIGHT LOCK RELAY FOUND D48112 @J48 UNSEATED. RESEATED AND RESECURED D48112 . REF AWM 52-71-13. OPS CHK GOOD.
